# SDR V0XD20150821164

- Difficulty date: August 18, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N168GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10272
- Aircraft time: 18,511 hours, 12,207 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fastener
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT OVERWING EMER EXITS INTERNAL RELEASE HANDLE BRACKETS HAVE CORRODED HARDWARE.  R & R BRACKET HARDWARE IAW AMM 52-21-02.
